# SDR UIEA2021060701289

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,019 hours, 23,772 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ATTEMPTED. SAT -49DEGREES C, FL 340. START UNSUCCESSFUL AFTER THREE ATTEMPTS. APU FAULT EICAS MESSAGE.( NOTED BY MX. MEL # 147790 FOR COLD SOAK REMAINS OPEN. )
